# SDR AALA20070378

- Difficulty date: February 21, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 162N11222
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  INFLIGHT T1276/21FEB  - ARRIVED DFW WITH RIGHT NOSE TIRE/WHEEL ASSEMBLY MISSING.  PASSENGERS DEPLANED VIA PORTABLE STAIRS AND BUSSED TO TERMINAL.  REPLACED NOSE GEAR PISTON AXLE ASSEMBLY, TIRES AND WHEELS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
